Alert archive / Wyoming / Red Flag Warnings in 2012

Red Flag Warning 26, NWS Riverton, WY

August 16, 2012Lincoln County, Uinta County, Wyoming

NWS Riverton, WY issued this red flag warning at Aug 16, 2012, 3:22 PM MDT for Lincoln County, Uinta County, Wyoming. It took effect at Aug 17, 2012, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 16, 2012, 3:22 PM MDT (21:22 UTC)
In effect from
Aug 17, 2012, 1:00 PM MDT
Expired
Aug 17, 2012, 8:00 PM MDT
In force
7 hr
Issued by
NWS Riverton, WY

Counties Lincoln County, WY, Uinta County, WY

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2012-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2012-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3518 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WWUS85 KRIW 162122
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
322 PM MDT THU AUG 16 2012

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TODAY FOR
FIRE WEATHER ZONE 277...

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT FRIDAY FOR
FIRE WEATHER ZONE 277...

.GUSTY WEST TO NORTHWEST WIND AND LOW RELATIVE HUMIDITY READINGS 
WILL OCCUR UNTIL 8 PM THIS EVENING IN FIRE ZONE 277. THE OVERNIGHT 
WIND WILL BE RELATIVELY LIGHT WITH INCREASING RELATIVE HUMIDITY. BY 
FRIDAY AFTERNOON...CONDITIONS ACROSS ZONE 277 WILL BE SIMILAR TO 
TODAY. THEREFORE...UNITA AND SOUTHERN LINCOLN COUNTIES WILL APPROACH 
AND LIKELY EXCEED RED FLAG CRITERIA.

WYZ277-170530-
/O.NEW.KRIW.FW.W.0026.120817T1900Z-120818T0200Z/
/O.CON.KRIW.FW.W.0025.000000T0000Z-120817T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
322 PM MDT THU AUG 16 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT FRIDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 1 PM TO 8 PM MDT FRIDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 277.

* WINDS...WEST TO NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* IMPACTS...GUSTY WIND IN EXCESS OF 25 MPH WILL COMBINE WITH LOW
  HUMIDITY IN THE LOW TO MID TEENS AND CRITICALLY DRY FUELS TO
  CREATE CONDITIONS FAVORABLE FOR SIGNIFICANT FIRE GROWTH THIS
  AFTERNOON AND EARLY THIS EVENING AND AGAIN FRIDAY AFTERNOON AND
  EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
4 follow-up statements
693 
WWUS85 KRIW 170143
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
743 PM MDT THU AUG 16 2012

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT FRIDAY FOR
FIRE WEATHER ZONE 277...

.GUSTY WEST TO NORTHWEST WIND AND LOW RELATIVE HUMIDITY READINGS
WILL OCCUR AGAIN FRIDAY AFTERNOON ACROSS ZONE 277 COVERING UINTA AND
SOUTHERN LINCOLN COUNTIES.

WYZ277-171200-
/O.EXP.KRIW.FW.W.0025.000000T0000Z-120817T0200Z/
/O.CON.KRIW.FW.W.0026.120817T1900Z-120818T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
743 PM MDT THU AUG 16 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT
FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
277...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277...

* AFFECTED AREA...FIRE WEATHER ZONE 277.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* IMPACTS...GUSTY WIND IN EXCESS OF 25 MPH WILL COMBINE WITH LOW
  HUMIDITY IN THE LOW TO MID TEENS AND CRITICALLY DRY FUELS TO
  CREATE CONDITIONS FAVORABLE FOR SIGNIFICANT FIRE GROWTH FRIDAY
  AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

21

HTTP://WEATHER.GOV/RIVERTON
151 
WWUS85 KRIW 170746
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
146 AM MDT FRI AUG 17 2012

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TODAY FOR
FIRE WEATHER ZONE 277...

.GUSTY WEST TO NORTHWEST WIND AND LOW RELATIVE HUMIDITY WILL
OCCUR AGAIN THIS AFTERNOON ACROSS ZONE 277 COVERING UINTA AND
SOUTHERN LINCOLN COUNTIES.

WYZ277-172215-
/O.CON.KRIW.FW.W.0026.120817T1900Z-120818T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
146 AM MDT FRI AUG 17 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 277...

* AFFECTED AREA...FIRE WEATHER ZONE 277.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* IMPACTS...GUSTY WIND IN EXCESS OF 25 MPH WILL COMBINE WITH LOW 
  HUMIDITY IN THE LOW TO MID TEENS AND CRITICALLY DRY FUELS TO 
  CREATE CONDITIONS FAVORABLE FOR SIGNIFICANT FIRE GROWTH THIS 
  AFTERNOON AND EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
953 
WWUS85 KRIW 172019
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
219 PM MDT FRI AUG 17 2012

...RED FLAG WARNING IN EFFECT THROUGH TO 8 PM MDT TODAY FOR FIRE
WEATHER ZONE 277...

.GUSTY WEST TO NORTHWEST WIND AND LOW RELATIVE HUMIDITY WILL
OCCUR AGAIN DURING THE REMAINDER OF THIS AFTERNOON AND EARLY
EVENING ACROSS ZONE 277 COVERING UINTA AND SOUTHERN LINCOLN
COUNTIES.

WYZ277-180200-
/O.CON.KRIW.FW.W.0026.000000T0000Z-120818T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
219 PM MDT FRI AUG 17 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277...

* AFFECTED AREA...FIRE WEATHER ZONE 277.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* IMPACTS...GUSTY WIND IN EXCESS OF 25 MPH WILL COMBINE WITH LOW
  HUMIDITY IN THE LOW TO MID TEENS AND CRITICALLY DRY FUELS TO
  CREATE CONDITIONS FAVORABLE FOR SIGNIFICANT FIRE GROWTH FOR THE
  REMAINDER OF THIS AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
525 
WWUS85 KRIW 180133
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
733 PM MDT FRI AUG 17 2012

WYZ277-180245-
/O.EXP.KRIW.FW.W.0026.000000T0000Z-120818T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
733 PM MDT FRI AUG 17 2012

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277...

THE RED FLAG WARNING FOR EXTREME SOUTHWEST WYOMING WILL BE ALLOWED
TO EXPIRE AT 8 PM.

$$

21

HTTP://WEATHER.GOV/RIVERTON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 16, 2:37 PM MDT, 45 minutes earlier.

Area forecast discussion, Aug 16, 2:37 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
237 PM MDT THU AUG 16 2012

.SHORT TERM...TONIGHT THROUGH SUNDAY
THE SURFACE FRONT OVER SOUTHWEST WYOMING IS WASHING OUT. THE
STRATOCUMULUS DECK BEHIND THE FRONT EAST OF THE DIVIDE HAS ERODED ON
SCHEDULE AND HAS BEEN REPLACED BY A FEW LOW BASED CUMULUS CLOUDS
WITH BASES AT ROUGHLY THE SAME HEIGHT. TEMPERATURES ARE EVEN COOLER
NOW THAN THEY WERE IN MANY AREAS THIS TIME YESTERDAY AS TEMPS ARE
BEING HELD IN CHECK WITH LACK OF MIXING BETWEEN THE FRONTAL
INVERSION AND THE AIR ABOVE IN SPITE OF CONSIDERABLE SUNSHINE. ONE
EXCEPTION ARE THE LOWER ELEVATIONS OF JOHNSON COUNTY AND THE
NORTHWEST BIG HORN BASIN WHERE TEMPS ARE IN THE 60S COMPARED TO THE
50S YESTERDAY. THE HIGH PRESSURE RIDGE TO THE WEST ALONG THE PACIFIC
COAST WILL CONTINUE TO SLOWLY BUILD INTO THE AREA WITH WARMING TEMPS
FRIDAY BUT NOT UNTIL WE EXPERIENCE THE COOLEST NIGHT OF THE WEEK
WITH GOOD RADIATIONAL COOLING UNDER CLEAR SKIES TONIGHT ALONG WITH
AN ENHANCED LOW LEVEL TEMPERATURE INVERSION. A WEAK SHORTWAVE ON THE
BACKSIDE OF THE HUDSON BAY LOW ASSOCIATED WITH THE EXITING LONG WAVE
TROUGH TO THE EAST WILL PUSH A WEAK BACKDOOR COLD FRONT ACROSS AREAS
EAST OF THE DIVIDE ACCOMPANIED BY A WIND SHIFT TO THE NORTHEAST WITH
WINDS AND MIXING DYING OFF BY 09Z SATURDAY. PRIOR TO THIS...AHEAD OF
THIS SUBTLE FEATURE...THE LOCAL WRF AND NAM HINT AT A POCKET OF
INSTABILITY AND QPF OVER THE WIND RIVER MOUNTAINS...NAMELY THE SOUTH
PASS CONVERGENCE ZONE...FOR FRIDAY AFTERNOON SO WILL GIVE THE MODELS
THE BENEFIT OF THE DOUBT AND THROW ISOLD IN THAT AREA FOR GOOD
MEASURE. TEMPERATURES WILL BE A COUPLE OF DEGREES COOLER SATURDAY
BEHIND THE WEAK TROUGH. HIGHS WILL BE BACK IN THE UPPER 80S AT MANY
LOWER ELEVATIONS EAST OF THE DIVIDE BY SUNDAY. A WEAK SHORTWAVE
MOVING THROUGH THE RIDGE WILL SPARK OFF ISOLATED THUNDERSTORMS IN
THE FAR WEST SUNDAY AFTERNOON.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY
AN AMPLIFIED RIDGE OF HIGH PRESSURE WILL REMAIN OVER WYOMING AND THE
REST OF THE INTERMOUNTAIN WEST THROUGH WEDNESDAY. A SLIGHT WARMING
TREND WILL CONTINUE THROUGH THE WEEK...WITH AFTERNOON HIGHS IN THE
LOWER 90S RETURNING BY TUESDAY. SLIGHT CHANCES FOR AFTERNOON AND
EVENING THUNDERSTORMS REMAIN CONFINED TO WESTERN AND NORTHERN
MOUNTAINS THROUGH WEDNESDAY.

MEDIUM RANGE MODELS CONTINUE TO SLOW DOWN THE PROGRESSION OF THE
PACIFIC TROUGH AS IT MAKES ITS WAY ONSHORE ON WEDNESDAY. THE WEAK
SHORTWAVE IS STILL PROGGED TO IMPACT WESTERN PORTIONS FOR SUNDAY
EVENING INTO MONDAY AS IT EXITS INTO THE HIGH PLAINS. EVEN THOUGH
FORECAST CONFIDENCE IS LOW FROM TUESDAY ONWARD...HAVE FOLLOWED
PREVIOUS FORECASTS GUIDANCE AND SIDED MORE WITH THE ECMWF SOLUTION.
THE ECMWF KEEPS THE RIDGE IN PLACE UNTIL WEDNESDAY AFTERNOON...WHEN
THE PACIFIC TROUGH...COMBINES WITH A STRONGER STORM SYSTEM MOVING
SOUTH FROM THE GULF OF ALASKA...PUSHES THE RIDGE EASTWARD INTO THE
PLAINS.  THE GFS IS STILL VERY PROGRESSIVE WITH THE PACIFIC
SYSTEM...BRINGING THE FIRST SHORTWAVE ACROSS SOUTHERN MONTANA
TUESDAY NIGHT...FOLLOWED BY A SECOND SHORTWAVE MOVING THROUGH ON
THURSDAY. KEPT CHANCE POPS CONFINED TO MAINLY WESTERN AREAS FOR
WEDNESDAY THROUGH WEDNESDAY NIGHT...WITH ISOLATED POPS OVER THE
NORTHWESTERN MOUNTAINS ON THURSDAY.

&&

.AVIATION.../00Z ISSUANCE/ BREEZY CONDITIONS ARE LIKELY OVER THE
HIGHER ELEVATIONS OF WEST CENTRAL WYOMING THROUGH FRIDAY DUE TO A
CONSISTENT NORTHWEST FLOW ALOFT. HOWEVER...NOT MUCH OF A PRESSURE
OR WIND GRADIENT THIS WEEKEND. OTHERWISE...HIGH PRESSURE BUILDS
INTO THE REGION LATER FRIDAY INTO THIS WEEKEND. THE RESULT WILL BE
DRY WEATHER AND VFR CONDITIONS OVER THE NEXT FEW DAYS.

&&

.FIRE WEATHER...
THE RED FLAG WARNING WILL CONTINUE FOR ZONE 277 THROUGH 2000. WINDS
AND RELATIVE HUMIDITY STILL APPEAR TO BE BORDERLINE FOR THIS EVENT
AND WILL LET IT RIDE. TONIGHT SHOULD FEATURE THE COOLEST NIGHT
OVERALL FOR THE WEEK AS COOLER AIR FROM YESTERDAYS COLD FRONT STILL
IN PLACE ALONG WITH IDEAL RADIATIONAL COOLING EXPECTED WITH CLEAR
SKIES AND LIGHT WINDS. FRIDAY WILL BE WARMER AS A RIDGE TO THE WEST
ALONG THE PACIFIC COAST TRIES TO NUDGE IN FROM THE WEST. WILL BE
ISSUING YET ANOTHER BORDERLINE RED FLAG WARNING FOR ZONE 277 VALID
FROM 1300 THROUGH 2000 FRIDAY FOR BORDERLINE LOW RH AND INCREASING
WESTERLY SURFACE WINDS AS ANOTHER SURFACE 1020MB HIGH BUILDS IN
INCREASING THE SURFACE GRADIENT THAT WILL BUILD IN BEHIND A WEAK
UPPER LEVEL DISTURBANCE MOVING SOUTHEAST ACROSS THE NORTHERN PLAINS.
ONLY AN ISOLATED THUNDER CELL OR TWO ARE EXPECTED ALONG THE WIND
RIVER RANGE AHEAD OF THE WEAK BACKDOOR COOL FRONT THAT WILL MAINLY
ONLY AFFECT AREAS EAST OF THE DIVIDE TONIGHT IN THE FORM OF A WIND
SHIFT TO THE NORTHEAST. THESE NORTHEAST WINDS SHOULD DIE OFF BY
0300. HIGH TEMPERATURES SATURDAY WILL ONLY BE A COUPLE OF DEGREES
COOLER. BY SUNDAY AS THE AFOREMENTIONED RIDGE OF HIGH PRESSURE
BUILDS IN FROM THE WEST...HIGHS AT THE LOWER ELEVATIONS EAST OF THE
DIVIDE WILL APPROACH THE UPPER 80S ALONG WITH A RELATIVE HUMIDITY IN
THE MID TO UPPER TEENS. MAINLY DRY WEATHER IS EXPECTED TONIGHT
THROUGH SUNDAY. HOWEVER A WEAK SHORTWAVE MOVING THROUGH THE RIDGE
WILL SPARK OFF ISOLATED THUNDERSTORMS IN THE FAR WEST SUNDAY
AFTERNOON.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING WYZ277.

RED FLAG WARNING FROM 1 PM TO 8 PM MDT FRIDAY WYZ277.

&&

SHORT TERM...LIPSON
LONG TERM...LAVOIE
AVIATION...KPL
FIRE WEATHER...LIPSON
Hazardous weather outlook, Aug 16, 2:54 PM MDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
254 PM MDT THU AUG 16 2012

WYZ001>020-022>030-171100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
254 PM MDT THU AUG 16 2012

...A RED FLAG WARNING IS IN EFFECT FOR EXTREME SOUTHWEST WYOMING
FROM 1 PM UNTIL 8 PM TODAY...

...A RED FLAG WARNING IS IN EFFECT FOR EXTREME SOUTHWEST WYOMING
FROM 1 PM UNTIL 8 PM FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY WIND...WARM TEMPERATURES...AND VERY DRY CONDITIONS
WILL RESULT IN LARGE FIRE GROWTH POTENTIAL IN EXTREME SOUTHWEST
WYOMING FOR THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING.
PLEASE SEE RED FLAG WARNING PRODUCT FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY WIND...WARM TEMPERATURES...AND VERY DRY CONDITIONS
WILL RESULT IN LARGE FIRE GROWTH POTENTIAL IN EXTREME SOUTHWEST
WYOMING FRIDAY AFTERNOON AND EARLY EVENING.  PLEASE SEE RED FLAG
WARNING PRODUCT FOR MORE INFORMATION.

SUNDAY THROUGH TUESDAY...ISOLATED THUNDERSTORMS WESTERN MOUNTAINS AND
FAR WEST VALLEYS.

WEDNESDAY...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
NORTHWEST.  ISOLATED THUNDERSTORMS CENTRAL AND SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

Nearby

Red Flag Warnings in Wyoming, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.